Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An elementary theorem in geometric invariant theory

Author: David Mumford
Journal: Bull. Amer. Math. Soc. 67 (1961), 483-487
MathSciNet review: 0150148
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Hilbert, Über die Endlichkeit des Invariantensystems für binäre Grundformen, Collected Works, vol. 2, Berlin, 1933.
  • 2. D. Mumford, Orbit spaces of varieties by linear groups in char. O, forthcoming.
  • 3. A. Grothendieck, Théorie de descente. IV, Séminaire Bourbaki, mai, 1961.

Additional Information


American Mathematical Society